# SDR SIMA200115903

- Difficulty date: June 8, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: ALCLAD2024T3
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE BELOW SRM LIMITS AFTER REMOVAL OF CORROSION.  REMOVED AND REPAIRED CORRODED AREA BY CUTOUT.  WORK DONE IAW EMB-145 SRM (1142 REV 13) 53-21-10 PARA 2 PAGE 201, 202, AND FIG 201 SHEET 1.  (M)
